Advanced Search
Article Contents
Article Contents

Stability of a turnpike phenomenon for a class of optimal control systems in metric spaces

Abstract Related Papers Cited by
  • We study a turnpike property of approximate solutions of a discrete-time control system with a compact metric space of states. In our recent work we prove this turnpike property and show that it is stable under perturbations of an objective function. In the present paper we improve this turnpike result by showing that it also holds for those solutions defined on a finite interval (domain) which are approximately optimal on all subintervals of the domain that have a fixed length which does not depend on the length of the whole domain.
    Mathematics Subject Classification: 49J99.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Aubry and P. Y. Le Daeron, The discrete Frenkel-Kontorova model and its extensions I , Physica D, 8 (1983), 381-422.doi: doi:10.1016/0167-2789(83)90233-6.


    J. Blot, Infinite-horizon Pontryagin principles without invertibility, J. Nonlinear Convex Anal., 10 (2009), 177-189.


    J. Blot and P. Cartigny, Optimality in infinite-horizon variational problems under sign conditions, J. Optim. Theory Appl., 106 (2000), 411-419.doi: doi:10.1023/A:1004611816252.


    P. Cartigny and P. Michel, On a sufficient transversality condition for infinite horizon optimal control problems, Automatica J. IFAC, 39 (2003), 1007-1010.doi: doi:10.1016/S0005-1098(03)00060-8.


    D. Gale, On optimal development in a multi-sector economy, Review of Economic Studies, 34 (1967), 1-18.doi: doi:10.2307/2296567.


    A. Leizarowitz, Infinite horizon autonomous systems with unbounded cost, Appl. Math. and Opt., 13 (1985), 19-43.doi: doi:10.1007/BF01442197.


    A. Leizarowitz, Tracking nonperiodic trajectories with the overtaking criterion, Appl. Math. and Opt., 14 (1986), 155-171.doi: doi:10.1007/BF01442233.


    A. Leizarowitz and V. J. Mizel, One dimensional infinite horizon variational problems arising in continuum mechanics, Arch. Rational Mech. Anal., 106 (1989), 161-194.doi: doi:10.1007/BF00251430.


    V. Lykina, S. Pickenhain and M. Wagner, Different interpretations of the improper integral objective in an infinite horizon control problem, J. Math. Anal. Appl, 340 (2008), 498-510.doi: doi:10.1016/j.jmaa.2007.08.008.


    V. L. Makarov and A. M. Rubinov, "Mathematical Theory of Economic Dynamics and Equilibria,'' Springer-Verlag, New York, 1977.


    M. A. Mamedov and S. Pehlivan, Statistical convergence of optimal paths, Math. Japon., 52 (2000), 51-55.


    M. A. Mamedov and S. Pehlivan, Statistical cluster points and turnpike theorem in nonconvex problems, J. Math. Anal. Appl., 256 (2001), 686-693.doi: doi:10.1006/jmaa.2000.7061.


    L. W. McKenzie, Turnpike theory, Econometrica 44 (1976), 841-866.doi: doi:10.2307/1911532.


    B. Mordukhovich, Minimax design for a class of distributed parameter systems, Automat. Remote Control, 50 (1990), 1333-1340.


    B. Mordukhovich and I. Shvartsman, Optimization and feedback control of constrained parabolic systems under uncertain perturbations, in "Optimal Control, Stabilization and Nonsmooth Analysis,'' Lecture Notes Control Inform. Sci. Springer, 2004, 121-132.


    J. Moser, Minimal solutions of variational problems on a torus, Ann. Inst. H. Poincare, Analyse Nonlineare, 3 (1986), 229-272.


    S. Pickenhain, V. Lykina and M. Wagner, On the lower semicontinuity of functionals involving Lebesgue or improper Riemann integrals in infinite horizon optimal control problems, Control Cybernet. 37 (2008), 451-468.


    A. M. Rubinov, Economic dynamics, J. Soviet Math., 26 (1984), 1975-2012.doi: doi:10.1007/BF01084444.


    P. A. Samuelson, A catenary turnpike theorem involving consumption and the golden rule, American Economic Review, 55 (1965), 486-496.


    A. J. Zaslavski, Optimal programs on infinite horizon 1, SIAM Journal on Control and Optimization, 33 (1995), 1643-1660.doi: doi:10.1137/S036301299325726X.


    A. J. Zaslavski, Optimal programs on infinite horizon 2, SIAM Journal on Control and Optimization, 33 (1995), 1661-1686.doi: doi:10.1137/S0363012993257271.


    A. J. Zaslavski, "Turnpike Properties in the Calculus of Variations and Optimal Control,'' Springer, New York, 2006.


    A. J. Zaslavski, Turnpike results for a discrete-time optimal control system arising in economic dynamics, Nonlinear Analysis, 67 (2007), 2024-2049.doi: doi:10.1016/j.na.2006.08.029.


    A. J. Zaslavski, Two turnpike results for a discrete-time optimal control system, Nonlinear Analysis, 71 (2009), 902-909.doi: doi:10.1016/j.na.2008.12.053.


    A. J .Zaslavski, Stability of a turnpike phenomenon for a discrete-time optimal control system, J. Optim. Theory Appl., 145 (2010), 597-612.doi: doi:10.1007/s10957-010-9677-2.

  • 加载中

Article Metrics

HTML views() PDF downloads(67) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint